BibTeX record journals/siamdm/CeraDM00

download as .bib file

@article{DBLP:journals/siamdm/CeraDM00,
  author    = {Mart{\'{\i}}n Cera and
               Ana Di{\'{a}}nez and
               Alberto M{\'{a}}rquez},
  title     = {The Size of a Graph Without Topological Complete Subgraphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {13},
  number    = {3},
  pages     = {295--301},
  year      = {2000},
  url       = {http://dx.doi.org/10.1137/S0895480197315941},
  doi       = {10.1137/S0895480197315941},
  timestamp = {Tue, 01 Feb 2011 14:02:00 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/CeraDM00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}